# SDR HNAA2012111601058

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 222 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACK IN CORNER NEAR RIVET HEAD AT BS 222 AND S31S CABIN UNDERFLOOR.  REPAIRED FRAME LEG IAW SRM 53-20-21.
